# SDR UALA2010120304438

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 36,083 hours, 14,416 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 160
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG IN FLIGHT SHUTDOWN.  CREW HAD GEN2 TRIP OFF 2ND TIME. CREW DID NOT ATTEMPT ANOTHER RESET OF GEN 2. UPON ARRIVAL AT GATE, CREW ATTEMPTED IDG 2 DISCONNECT REF MEL 2420D, BUT REPORTED NO INDICATION THAT IDG 2 DISCONNECT WAS SUCCESSFUL.
